The existence of infinitely many solutions for a second-order nonautonoumous system was investigated. Some multiplicity results for problem (P) under very different assumptions on the potential G were established. It was shown that infinitely many solutions follow from a variational principle by B. Ricceri.

Faraci, F., Livrea, R. (2003). Infinitely many periodic solutions for a second-order nonautonomous system. NONLINEAR ANALYSIS, 54(3), 417-429 [10.1016/S0362-546X(03)00099-3].

Infinitely many periodic solutions for a second-order nonautonomous system

livrea, Roberto
2003

Abstract

The existence of infinitely many solutions for a second-order nonautonoumous system was investigated. Some multiplicity results for problem (P) under very different assumptions on the potential G were established. It was shown that infinitely many solutions follow from a variational principle by B. Ricceri.
Faraci, F., Livrea, R. (2003). Infinitely many periodic solutions for a second-order nonautonomous system. NONLINEAR ANALYSIS, 54(3), 417-429 [10.1016/S0362-546X(03)00099-3].
File in questo prodotto:
File Dimensione Formato  
1-s2.0-S0362546X03000993-main.pdf

Solo gestori archvio

Dimensione 131.33 kB
Formato Adobe PDF
131.33 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/247819
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 28
  • ???jsp.display-item.citation.isi??? 28
social impact